# SDR LR7A01002

- Difficulty date: February 27, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 43,531 hours, 28,933 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 CHECK PER JOB CARD HB0505, FOUND FS 902 RT WEB CRACKED AT RBL 62, WL 220.  REPAIRED IAW SRM SMP 583-51-140-17.
